Download this article
Download this article For screen
For printing
Recent Issues
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 1
Volume 7, Issue 1
Volume 6, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-7916
Author Index
To Appear
Other MSP Journals
Linear truncations package for Macaulay2

Lauren Cranton Heller and Navid Nemati

Vol. 12 (2022), 11–16
DOI: 10.2140/jsag.2022.12.11

We introduce the Macaulay2 package LinearTruncations for finding and studying the truncations of a multigraded module over a standard multigraded ring that have linear resolutions.

multigraded regularity, truncation
Mathematical Subject Classification
Primary: 13-04, 13D02
Secondary: 13P20, 14M25
Supplementary material

Macaualay2 package for truncations of multigraded module over standard multigraded ring with linear resolutions

Received: 1 July 2021
Revised: 14 March 2022
Accepted: 18 May 2022
Published: 23 January 2023
Lauren Cranton Heller
Department of Mathematics
University of California, Berkeley
Berkeley, CA
United States
Navid Nemati
Université Côte d’Azur, Inria
Sophia Antipolis